MAUDE Adverse Event Report: MIS Implants Technologies Ltd. SEVEN internal hex. implant dia. 4.20 L 10mm icon; implant, endosseous, root-form

MIS Implants Technologies Ltd. SEVEN internal hex. implant dia. 4.20 L 10mm icon; implant, endosseous, root-form
Lot Number W25008308
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 08/18/2026
Type of Reportable Event Serious Injury

Brand Name
SEVEN internal hex. implant dia. 4.20 L 10mm icon
Common Device Name
implant, endosseous, root-form
Manufacturer (Section D)
MIS Implants Technologies Ltd.
p.o. box 7
bar lev industrial park 20156 00
IS  2015600
Manufacturer Contact
mr. dan eagar
suite 60w
york, PA 17401
MDR Report Key50831735
Report Number3004203816-2026-26623
Device Sequence Number13276887
Product Code DZE
UDI-Device Identifier07290108998412
UDI-Public07290108998412
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K180282
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Lot NumberW25008308
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown